Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
176 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Drugs and medication for Dead arm syndrome

Premium Questions

Dr. Vasanth MD

Drugs for SIADH ? ... View answer

Answered by : Dr. Vasanth ( General & Family Physician)
Dr. Robert Galamaga MD

I have taken 15mg diazipam and a litre of vodka, am i going to die? View answer

Answered by : Dr. Robert Galamaga ( Hematologist)
Dr. Preeti Parakh MD

's unmotivated and needs to be prodded to engage in any activity. Would medical marijuana be a suitable drug ... medication causes XXXXXXX to experience sporadic tics. ie: he grimaces facially, mutters... View answer

Answered by : Dr. Preeti Parakh ( Addiction Medicine Specialist)
Dr. Ivan Romic MD

is there a coldmedication that would cause you to fail drug test for marijuna ... View answer

Answered by : Dr. Ivan Romic ( General Surgeon)
Dr. Ivan Romic MD

what drug fight constipation when taking opioum drugs ... View answer

Answered by : Dr. Ivan Romic ( General Surgeon)

Public Forum Discussions

Dr. Akhtarhusian Ghausi MD

is smaller due to Medical condition. Poland Sy drome & scoliosis ... View answer

Answered by : Dr. Akhtarhusian Ghausi ( General & Family Physician)
Dr. Jonas Sundarakumar MD

I recently had a urinalysis at my PCP due to medications that were stolen. The results of the test are baffling to say the least. Drugs that I am prescribed to and take on a daily basis did not show up ... View answer

Answered by : Dr. Jonas Sundarakumar ( Psychiatrist)
Dr. Akhtarhusian Ghausi MD

, to be taken in the evening. About 7-10 days ago, I began feeling ache/weakness in my arms and legs. I stopped ... her office if my symptoms have continued. I am very concerned about taking these medications... View answer

Answered by : Dr. Akhtarhusian Ghausi ( General & Family Physician)
Dr.    Mohammed Taher Ali MD

I will have a tooth extraction . I am taking the following medications and I am guessing that my dentist is going to use Bupivacaine, A month ago I also had a DTap vaccine. Is there a drug interaction ... View answer

Answered by : Dr. Mohammed Taher Ali ( General & Family Physician)
Dr.  Nupur K MD

Hi, I have been taking a sulfa medication for a toe infection for 7 days now. I developed a severe sudden onset rash that has been spreading to my legs, arms, face, neck, chest, and abdomen since ... View answer

Answered by : Dr. Nupur K ( General & Family Physician)